Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Lattice points in regions


Authors: Ivan Niven and Herbert S. Zuckerman
Journal: Proc. Amer. Math. Soc. 18 (1967), 364-370
MSC: Primary 10.40
DOI: https://doi.org/10.1090/S0002-9939-1967-0209234-3
MathSciNet review: 0209234
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.40

Retrieve articles in all journals with MSC: 10.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0209234-3
Article copyright: © Copyright 1967 American Mathematical Society